# SDR SWAA2013102321403

- Difficulty date: October 17, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MS202573300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER COVER HINGE CRACKED AT BS 303.9, STRINGER 10L.  REPAIRED HINGE IAW SRM.
